| Model Number |
RA002-5555SLR70 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by (b)(6).If additional relevant information is obtained, then a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a revision procedure was performed for an unknown reason.During a review of investigation findings from lirc evidence of pin fracture, galling and corrosion.Additionally the rod was unable to be retracted.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Additional information: no product has been returned for evaluation, however, investigation of the failure revealed that corrosion, surface finish and bending stresses all contribute to pin breaking.A new pin was implemented that had 65% improved strength and significantly improved corrosion resistance.